# SDR SWAA2023082987764

- Difficulty date: August 9, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E PANEL 521WB EDGE IS DISBONDED. (MARKED)<[01] REPAIRED L/W L/E PANEL 521WB DISBONED EDGE IAW SRM 51-70-05-2R-6.;[02] FINAL INSPECTION. JOB COMPLETE.
